# SDR 9719312204

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ON CABIN FLOOR INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
